# SDR AWXA200200753

- Difficulty date: August 15, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 40,464 hours, 18,584 cycles
- Engine: Iae V2500A1
- Engine time: 25,938 hours, 11,106 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Condition: Fire
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: A
- Precautionary procedure: E

## Discrepancy

AFTER ENG SHUTDOWN,  RT TAIL PIPE FIRE, MOTORED ENG AND FIRE OUT. PERFORMED EXHAUST INSP & CHECK, NORM, ENG RUN ACCOMPLISHED, NORM SHUTDOWN.  RETURN TO PHX, AT ENG SHUTDOWN, SMOKE COMING FROM NR 2. PERFORMED DYE PEN AND AND ENG RUN, COMPLETED, NO DEFECT NOTED. REMOVED OIL TUBE BETWEEN DIFFUSER AND TURBINE EXHAUST CASE FOR BLOCKAGE, NONE FOUND. LEAK AT FUEL DIST VALVE COVER, FUEL LINE AT FUEL VALVE. THE COVER AND FUEL LINE REPLACED. NR 2 ENG LOW PRESS BLEED SLAVE ACTUATOR LEAKING, REPLACED LP BLEED SLAVE ACTUATOR, LEAK AND OPS CHECKS GOOD.  TEST FLT DONE PRIOR TO RETURNING TO SERVICE, TEST FLT GOOD, NO SMOKE AT ENG SHUTDOWN. FLT 0576 AT ENG SHUTDOWN A TAILPIPE FIRE REPORTED AT NR 2 ENG. MAINT REMOVED NR 2 ENG.
